# SDR AALA202112130838

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A300*
- Aircraft serial: 7515
- Aircraft time: 14,376 hours, 5,453 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM MESSAGE FOR LAVATORY SMOKE, BUT NO EVIDENCE OF SMOKE. ACCOMPLISHED FUNCTIONAL TEST OF LAVATORY SMOKE DETECTION SYSTEM IAW AMM 26-17-00, OPS CHECK GOOD.
